zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On some new integral inequalities of Gronwall-Bellman-Pachpatte type. (English) Zbl 1220.26012
Summary: We establish new nonlinear integral inequalities of Gronwall-Bellman-Pachpatte type. These inequalities generalize some former famous inequalities and can be used as handy tools to study the qualitative as well as the quantitative properties of solutions of some nonlinear ordinary differential and integral equations. The purpose of this paper is to extend certain results which were proved by B. G. Pachpatte in [Inequalities for differential and integral equations. San Diego, CA: Academic Press (1998; Zbl 1032.26008)]. Some applications are also given to illustrate the usefulness of our results.

MSC:
26D15Inequalities for sums, series and integrals of real functions
References:
[1]Bainov, D.; Simeonov, P.: Integral inequalities and applications, (1992) · Zbl 0759.26012
[2]Bellman, R.: The stability of solutions of linear differential equations, Duke math. J. 10, 643-647 (1943) · Zbl 0061.18502 · doi:10.1215/S0012-7094-43-01059-2
[3]Byung-Il, Kim: On some Gronwall type integral inequalities and their applications, Bull. korean math. Soc. 41, No. 3, 559-571 (2004) · Zbl 1076.26013 · doi:10.4134/BKMS.2004.41.3.559
[4]El-Owaidy, H.; Ragab, A. A.; Abdeldaim, A.: On some new integral inequalities of Gronwall – Bellman type, Appl. math. Comput. 106, 289-303 (1999) · Zbl 1037.26011 · doi:10.1016/S0096-3003(98)10131-5
[5]Gronwall, T. H.: Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. math. 20, 292-296 (1919) · Zbl 47.0399.02 · doi:10.2307/1967124
[6]Hardy, G. H.; Littlewood, J. E.; Polya, G.: Inequalities, (1952) · Zbl 0047.05302
[7]Pachpatte, B. G.: A note on Gronwall – Bellman inequality, J. math. Anal. appl. 44, 758-762 (1973) · Zbl 0274.45011 · doi:10.1016/0022-247X(73)90014-0
[8]Pachpatte, B. G.: An integral inequality similar to Bellman bihari inequality, Bull. soc. Math. 15, 7-12 (1974) · Zbl 0308.26007
[9]Pachpatte, B. G.: On some integral inequalities similar to Bellman bihari inequalities, J. math. Anal. appl. 49, No. 9, 794-802 (1975) · Zbl 0305.26009 · doi:10.1016/0022-247X(75)90220-6
[10]Pachpatte, B. G.: A note on Gronwall type integral and integro differential inequalities, Tamkang J. Math. 8, No. 10, 53-59 (1977) · Zbl 0371.26010
[11]Pachpatte, B. G.: On some fundamental intergro differential and integral inequalities, An. sti. Univ. al. I. cuza. Lasi. 33, No. 11, 77-86 (1977) · Zbl 0379.26011
[12]Pachpatte, B. G.: On some fundamental integro differential inequalities for differential equations, Chinese J. Math. 6, No. 1, 17-23 (1978) · Zbl 0479.26015
[13]Pachpatte, B. G.: On some new inequalities related to certain inequalities in the theory of differential equations, J. math. Anal. appl. 189, No. 13, 128-144 (1995) · Zbl 0824.26010 · doi:10.1006/jmaa.1995.1008
[14]Pachpatte, B. G.: Inequalities for differential and integral equations, (1998)